# SDR GUUA93377072810A

- Difficulty date: July 28, 2010
- Submitted: July 30, 2010
- Operation: Air carrier
- Aircraft: N81533
- Make and model: Beech 1900D
- Aircraft serial: UE137
- Aircraft time: 30,788 hours, 36,794 cycles
- Engine: Pwa PT6A67D
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Transducer
- Part number: 1303890023
- Part serial: 6671585
- Condition: Fluctuates
- Location: Torque Gauge
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING TEST FLIGHT, LT TORQUE GAUGE WENT TO 5,000 THEN STARTED TO FLUCTUATE TO ZERO.  REPLACED LT TORQUE TRANSDUCER,  OPERATIONAL CHECK OK. TEST FLIGHT SATISFACTORY.
